Orthonormal bases for p-adic continuous and continuously differentiable functions
Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, p. 275-282
@article{AMBP_1995__2_1_275_0,
     author = {De Smedt, Stany},
     title = {Orthonormal bases for $p$-adic continuous and continuously differentiable functions},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {2},
     number = {1},
     year = {1995},
     pages = {275-282},
     zbl = {0830.46070},
     mrnumber = {1342823},
     language = {en},
     url = {http://www.numdam.org/item/AMBP_1995__2_1_275_0}
}
De Smedt, Stany. Orthonormal bases for $p$-adic continuous and continuously differentiable functions. Annales mathématiques Blaise Pascal, Tome 2 (1995) no. 1, pp. 275-282. http://www.numdam.org/item/AMBP_1995__2_1_275_0/

[1] Y. Amice, Les nombres p-adiques, Presses Universitaires de France, 1975. | MR 447195 | Zbl 0313.12104

[2] S. De Smedt, Some new bases for p-adic continuous functions, Indagationes Mathematicae N.S. 4(1), 1993, p.91-98. | MR 1213326 | Zbl 0791.46061

[3] S. De Smedt, The van der Put base for Cn-functions, Bulletin of the Belgian Mathematical Society 1(1), 1994, p.85-98. | MR 1314923 | Zbl 0827.46067

[4] S. De Smedt, p-adic continuously differentiable functions of several variables, Collectanea Mathematica, To appear. | MR 1316932 | Zbl 0810.26010

[5] W.H. Schikhof, Non-Archimedean calculus (Lecture notes), Report 7812, Katholieke Universiteit Nijmegen, 1978. | MR 522166 | Zbl 0463.26007

[6] W.H. Schikhof, Ultrametric Calculus : an introduction to p-adic analysis, Cambridge University Press, 1984. | MR 791759 | Zbl 0553.26006

[7] M. Van Der Put, Algèbres de functions continues p-adiques, Thèse Université d'Utrecht, 1967.